# SDR UIEA2020040600524

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 89,227 hours, 16,119 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1220 - 1250 LBL11 AND RBL 11 SEAT TRACK FLANGE FOUND CORROSION.( M/D STA 1220 - 1250 LBL 11 AND RBL 11 SEAT TRACK FLANGE CORROSION AREA REPAIRED AS PER SRM 53-00-52-1A-1. )
